# SDR ASAA2019101098980

- Difficulty date: September 28, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 58,580 hours, 27,798 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 111A24011
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN CENTER WING SHEAR TIE IS CRACKED STA. 540 LBL 40. GROUNDED - YES. REMOVED AND REPLACED SHEAR TIE IAW B737-700 SRM 51-40-02-0G-0.
